RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 10, Pages 1657–1671 (Mi zvmmf239)  

This article is cited in 2 scientific papers (total in 2 papers)

On the stability of inner and outer approximations of a convex compact set by a ball

S. I. Dudov, A. S. Dudova

Saratov State University, ul. Astrakhanskaya 42, Saratov, 410012, Russia

Abstract: The finite-dimensional problems of outer and inner estimation of a convex compact set by a ball of some norm (circumscribed and inscribed ball problems) are considered. The stability of the solution with respect to the error in the specification of the estimated compact set is generally characterized. A new solution criterion for the outer estimation problem is obtained that relates the latter to the inner estimation problem for the lower Lebesgue set of the distance function to the most distant point of the estimated compact set. A quantitative estimate for the stability of the center of an inscribed ball is given under the additional assumption that the compact set is strongly convex. Assuming that the used norm is strongly quasi-convex, a quantitative stability estimate is obtained for the center of a circumscribed ball.

Key words: estimation of a convex compact set by a ball, solution stability, outer and inner estimation, strong convexity.

Full text: PDF file (1824 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:10, 1589–1602

Bibliographic databases:

UDC: 519.626
Received: 03.05.2007

Citation: S. I. Dudov, A. S. Dudova, “On the stability of inner and outer approximations of a convex compact set by a ball”, Zh. Vychisl. Mat. Mat. Fiz., 47:10 (2007), 1657–1671; Comput. Math. Math. Phys., 47:10 (2007), 1589–1602

Citation in format AMSBIB
\Bibitem{DudDud07}
\by S.~I.~Dudov, A.~S.~Dudova
\paper On the stability of inner and outer approximations of a~convex compact set by a~ball
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 10
\pages 1657--1671
\mathnet{http://mi.mathnet.ru/zvmmf239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2388618}
\elib{https://elibrary.ru/item.asp?id=9535224}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 10
\pages 1589--1602
\crossref{https://doi.org/10.1134/S0965542507100028}
\elib{https://elibrary.ru/item.asp?id=13561108}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35648990143}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf239
  • http://mi.mathnet.ru/eng/zvmmf/v47/i10/p1657

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Dudov, M. A. Osiptsev, “Stability of best approximation of a convex body by a ball of fixed radius”, Comput. Math. Math. Phys., 56:4 (2016), 525–540  mathnet  crossref  crossref  mathscinet  isi  elib
    2. M. V. Balashov, “Inscribed balls and their centers”, Comput. Math. Math. Phys., 57:12 (2017), 1899–1907  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:91
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020